# SDR IPXA2017060717995

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 52,326 hours, 16,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON  STIFFENER UPPER SIDE AT BS 785.9, LBL 33.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, REV 68, AND EO B767-5740-58151-A.
